MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER

BARD PERIPHERAL VASCULAR, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER
Catalog Number VC10A256F100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 06/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the results of the clinical trail (b)(4) of a venclose device, that post endovenous radiofrequency ablation procedure on the target left limb greater saphenous vein, the subject was observed with occlusion on the target vessel and underwent adjunctive procedure.It was further reported that, approximately four months and twenty-nine days later on (b)(6) 2025, the subject had edema.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported edema could not be determined based upon the information provided.It is unknown whether patient and/or procedural issues contributed to the reported event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENCLOSE EVSRF CATHETER
Common Device Name
VENOUS CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24594138
Report Number3011879048-2026-00035
Device Sequence Number10474563
Product Code GEI
UDI-Device Identifier00858254006015
UDI-Public(01)00858254006015
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVC10A256F100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite